Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 8, Issue 2

Issues

An inverse problem for orthotropic medium

F. Seydou
Published Online: 2013-09-07 | DOI: https://doi.org/10.1515/jiip.2000.8.2.211

Abstract

- In this paper we discuss an inverse problem in which we try to determine the refractive index corresponding to the scattering of electromagnetic waves by an inhomogeneous orthotropic medium, which is a special case of anisotropic medium, from far field data. In particular we shall be treating the use of the dual space method (due to Colton and Monk) to reconstruct the refractive index.

About the article

Published Online: 2013-09-07

Published in Print: 2000-05-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 8, Issue 2, Pages 211–231, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2000.8.2.211.

Export Citation

© 2013 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]

Comments (0)

Please log in or register to comment.
Log in